MathSciNet Relay Station
MathSciNet bibliographic data
MR92931 (19,1182b) 46.1X
Banaschewski, B. On the Weierstrass-Stone approximation theorem. Fund. Math. 44 (1957), 249–252.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement